# SDR AALA202008319020

- Difficulty date: August 9, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 20,426 hours, 7,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: D5347112420200
- Condition: Cracked
- Location: Frame 39
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND LEFT SHEAR WEB CRACKED 1.25" AT FR 69 AND STR 23L. REPLACED SHEAR WEB IAW SRM 51-42-12.
